MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CORMATRIX ECM FOR VASCULAR REPAIR; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

AZIYO BIOLOGICS, INC. CORMATRIX ECM FOR VASCULAR REPAIR; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Model Number CMCV-014-609
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Thrombosis (2100); Pseudoaneurysm (2605)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the device history record for the reported lot shows that all units were quality released on 4/24/2015 having met all internal qc acceptance requirements.There were no non-conformances associated with the manufacturing lot during production and final packaging.Oem supplier reviewed the sub-lots associated with the reported lot and it was stated that, "no deviations or nonconformance's were found to be associated with the lots.The review confirms that all devices met specification." the instructions for use with the vascular product (part number 20438-032514) was reviewed.Under the section potential complication, it states: "the following complications are possible.If any of these conditions occur, the cormatrix ecm should be removed: pseudoaneurysm, thrombosis, stroke." the exact cause of the reported event cannot be conclusively determined but are known potential complications.
 
Event or Problem Description
It was reported that during a carotid endarterectomy the ecm for vascular repair was used in the carotid artery on (b)(6) 2015.The patient was a (b)(6) year-old male with no listed comorbidities.The ecm was soaked for less than 1 minute in saline and was secured to the patient's tissue with a 6-0 prolene suture.On (b)(6) 2019 there was a large pseudoaneurysm of patch with thrombosis and stroke (embolic) symptoms.As of (b)(6) 2019 the treatment of the patient is to be determined but listed possible intravascular stent.The doctor states that the event is "definitely related" to the device.

Brand Name
CORMATRIX ECM FOR VASCULAR REPAIR
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key8908117
Report Number3005619880-2019-00009
Device Sequence Number16827063
Product Code DXZ
UDI-Device Identifier10859389005147
UDI-Public10859389005147
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model NumberCMCV-014-609
Device Lot NumberM15D1104
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age64 YR